# SDR DALA2025070805104

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 100,099 hours, 25,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6811 DURING SVC CHK FOUND EMERGENCY LIGHTS INOP IN MULTIPLE LOCATIONS. CORRECTIVE ACTION: T/S PER B757 FIM 33-51-00-815-802. FOUND BATTERY PACK M731 TO BE AT FAULT. R/R M731 BATT PACK REF. B757 AMM 33-51. OPS CHK OK. (7357348)
